# SDR CA090330002

- Difficulty date: March 22, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,676 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCE4N3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 3022406
- Condition: Cracked
- Location: Exhaust
- Part time: 18,704 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 PWR OUTPUT SECTION EXHAUST DUCT CRACKED AND DAMAGED, SUBSEQUENT PWR TURBINE BLADE DAMAGE. NO ENG PWR OR PERFORMANCE WAS EFFECTED DURING FLIGHT OPERATIONS. DAMAGE TO POWER OUTPUT SECTION EXHAUST DUCT WAS FOUND DURING ENG EXHAUST OUTLET REPLACEMENT. ENG WAS REMOVED AND SENT FOR REPAIR.
